# SDR SWAA2022030144738

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 21,883 hours, 9,412 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140BF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT PANEL 140BF IS DENTED AND CORRODED / REMOVED CORROSION ON PANEL 140BF FOUND TO BE OUT OF LIMITS IAW SRM 53-0-53-1A-1 (MORE THEN 10 INCHES) RECEIVED NEW AFT PANEL 140BF P/N 453A2610-32 SI# 7253513 TAG# WN1363 IAW IPC 25-42-10-19. PANEL WILL BE INSTALL ON W/O #38794/ 1000/ 0020 (CUSTOMER CARD # SA-M 5655 ACCOMPLISHMENT).
